Please use this identifier to cite or link to this item:
Title: Jordan triple elementary maps on alternative rings
Authors: Ferreira, J.C.M.
Ferreira, Bruno L.M.
Guzzo, H.
Keywords: Jordan triple elementary maps;Alternative rings;Additivity;Mapas elementales triples de Jordan;Anillos alternativos;Aditividad
Issue Date: 2014
Publisher: Universidad de Extremadura
Abstract: Let ℜ and ℜ՛ be alternative rings. We study the additivity of surjective Jordan triple elementary maps of ℜ X ℜ՛. We prove that if R contains a non-trivial idempotent satisfying some conditions, then they are additives.
ISSN: 2605-5686
Appears in Collections:Extracta Mathematicae Vol. 29, nº 1-2 (2014)

Files in This Item:
File Description SizeFormat 
2605-5686_29_1-2_1.pdf117,52 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons